Advertisement

Mathematische Annalen

, Volume 328, Issue 1–2, pp 193–228 | Cite as

Moment L-functions, partial L-functions and partial exponential sums

  • Lei Fu
  • Daqing WanEmail author
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Brock, B.W., Granville, A.: More points than expected on curves over finite field extensions. Finite Fields & Appl. 7, 70–91 (2001)Google Scholar
  2. 2.
    Deligne, P.: La conjecture de Weil II. Publ. Math. IHES 52, 137–252 (1980)MathSciNetzbMATHGoogle Scholar
  3. 3.
    Fu, L., Wan, D.: Total degree bounds for Artin L-functions and partial zeta functions. Math. Res. Letters 10, 33–41 (2003)zbMATHGoogle Scholar
  4. 4.
    Hartshorne, R.: Algebraic Geometry. Springer-Verlag, 1977Google Scholar
  5. 5.
    Katz, N.: Sum of Betti numbers in arbitrary characteristic. Finite Fields & Appl. 7, 29–44 (2001)Google Scholar
  6. 6.
    Katz, N.: Frobenius-Schur indicator and the ubiquity of Brock-Granville quadratic excess, Finite Fields & Appl. 7, 45–69 (2001)Google Scholar
  7. 7.
    Katz, N., Sarnak, P.: Random Matrices, Frobenius Eigenvalues and Monodromy. American Mathematical Society, Providence, 1999Google Scholar
  8. 8.
    Wan, D.: Generators and irreducible polynomials over finite fields. Math. Comp. 66, 1195–1192 (1997)CrossRefMathSciNetzbMATHGoogle Scholar
  9. 9.
    Wan, D.: Dwork’s conjecture on unit root zeta functions. Ann. Math. 150, 867–927 (1999)MathSciNetzbMATHGoogle Scholar
  10. 10.
    Wan, D.: Higher rank case of Dwork’s conjecture. J. Amer. Math. Soc. 13, 807–852 (2000)CrossRefMathSciNetzbMATHGoogle Scholar
  11. 11.
    Wan, D.: Rank one case of Dwork’s conjecture. J. Amer. Math. Soc. 13, 853–908 (2000)CrossRefMathSciNetzbMATHGoogle Scholar
  12. 12.
    Wan, D.: Partial zeta functions of algebraic varieties over finite fields. Finite Fields & Appl. 7, 238–251 (2001)Google Scholar
  13. 13.
    Wan, D.: Rationality of partial zeta functions. Indagationes Mathematicae, to appearGoogle Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2003

Authors and Affiliations

  1. 1.Institute of MathematicsNankai UniversityTianjinChina
  2. 2.Institute of MathematicsChinese Academy of Sciences Beijing P.R China Department of Mathematics, University of California,IrvineUSA

Personalised recommendations